| Model Number |
TCN-10 |
| Medical Device Problem Codes |
Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: tcn-10 lot: 092415 description: nitinol tc electrode, 100 mm quantity: a total of two model: tcn-15 lot: 103015 description: nitinol tc electrode, 150 mm quantity: a total of one.
Event or Problem Description
The device analysis performed on two tcn-10 electrodes (lot 092415) and one tcn-15 electrode (lot 103015) found that the epoxy has chip out and discoloration.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles it becomes brittle and discolored.